Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 2

A quadratic Poisson Gel’fand-Kirillov problem in prime characteristic
Stéphane Launois and César Lecoutre.
Trans. Amer. Math. Soc. 368 (2016), 755-785
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430349
Liouville properties for $p$-harmonic maps with finite $q$-energy
Shu-Cheng Chang, Jui-Tang Chen and Shihshu Walter Wei.
Trans. Amer. Math. Soc. 368 (2016), 787-825
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430350
Holomorphic projection and duality for domains in complex projective space
David E. Barrett.
Trans. Amer. Math. Soc. 368 (2016), 827-850
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430351
Acylindrically hyperbolic groups
D. Osin.
Trans. Amer. Math. Soc. 368 (2016), 851-888
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430352
A diagram algebra for Soergel modules corresponding to smooth Schubert varieties
Antonio Sartori.
Trans. Amer. Math. Soc. 368 (2016), 889-938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430353
The cone spanned by maximal Cohen-Macaulay modules and an application
C-Y. Jean Chan and Kazuhiko Kurano.
Trans. Amer. Math. Soc. 368 (2016), 939-964
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430354
Half-orthogonal sets of idempotents
Victor P. Camillo and Pace P. Nielsen.
Trans. Amer. Math. Soc. 368 (2016), 965-987
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430355
Hypoelliptic heat kernels on infinite-dimensional Heisenberg groups
Bruce K. Driver, Nathaniel Eldredge and Tai Melcher.
Trans. Amer. Math. Soc. 368 (2016), 989-1022
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430356
Conformal fitness and uniformization of holomorphically moving disks
Saeed Zakeri.
Trans. Amer. Math. Soc. 368 (2016), 1023-1049
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430357
The canonical trace and the noncommutative residue on the noncommutative torus
Cyril Lévy, Carolina Neira Jiménez and Sylvie Paycha.
Trans. Amer. Math. Soc. 368 (2016), 1051-1095
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430358
GL-equivariant modules over polynomial rings in infinitely many variables
Steven V Sam and Andrew Snowden.
Trans. Amer. Math. Soc. 368 (2016), 1097-1158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430359
Two generalizations of homogeneity in groups with applications to regular semigroups
João Araújo and Peter J. Cameron.
Trans. Amer. Math. Soc. 368 (2016), 1159-1188
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430360
Analytic properties of complex Hermite polynomials
Mourad E. H. Ismail.
Trans. Amer. Math. Soc. 368 (2016), 1189-1210
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430361
Isoparametric foliations on complex projective spaces
Miguel Domínguez-Vázquez.
Trans. Amer. Math. Soc. 368 (2016), 1211-1249
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430362
The Marchenko representation of reflectionless Jacobi and Schrödinger operators
Injo Hur, Matt McBride and Christian Remling.
Trans. Amer. Math. Soc. 368 (2016), 1251-1270
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430363
Uniqueness of the fixed point of nonexpansive semidifferentiable maps
Marianne Akian, Stéphane Gaubert and Roger Nussbaum.
Trans. Amer. Math. Soc. 368 (2016), 1271-1320
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430364
On uniform relationships between combinatorial problems
François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer.
Trans. Amer. Math. Soc. 368 (2016), 1321-1359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430365
Some remarks on resonances in even-dimensional Euclidean scattering
T. J. Christiansen and P. D. Hislop.
Trans. Amer. Math. Soc. 368 (2016), 1361-1385
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430366
Invariance of $R$-groups between $p$-adic inner forms of quasi-split classical groups
Kwangho Choiy and David Goldberg.
Trans. Amer. Math. Soc. 368 (2016), 1387-1410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430367
Invariant polynomials on tensors under the action of a product of orthogonal groups
Lauren Kelly Williams.
Trans. Amer. Math. Soc. 368 (2016), 1411-1433
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430368
$K$-theory of endomorphisms via noncommutative motives
Andrew J. Blumberg, David Gepner and Gonçalo Tabuada.
Trans. Amer. Math. Soc. 368 (2016), 1435-1465
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430369
Abstract Bergman kernel expansion and its applications
Chiung-ju Liu and Zhiqin Lu.
Trans. Amer. Math. Soc. 368 (2016), 1467-1495
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430370
A new method for constructing Anosov Lie algebras
Jonas Deré.
Trans. Amer. Math. Soc. 368 (2016), 1497-1516
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3430371